# SDR DALA2022060603950

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 71,599 hours, 26,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 EMERGENCY LIGHT TEST SW BRACKET FELL OFF AND FELL IN THE HOLE. CORRECTIVE ACTION: REPOSITIONED 1L EMERGENCY LIGHT TEST SW. PER B757 AMM 33-51. (8610949)
